# SDR UPS00832014

- Difficulty date: March 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37549181
- Condition: Cracked
- Location: Bs 1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FRAME TO CUSP TIE FITTING AT STA 1170 STR 21R IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3754918 AND SRM 51-1-20D.
